Uniserial rings
Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 35-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_1_a3,
author = {I. V. Bobylev},
title = {Uniserial rings},
journal = {Matemati\v{c}eskie zametki},
pages = {35--43},
year = {1985},
volume = {38},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a3/}
}
I. V. Bobylev. Uniserial rings. Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 35-43. http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a3/